| Catalog Number |
242-01-110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
09/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to implant discomfort.
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2024-00616; 242-01-109, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.